A boundary blow-up problem with a nonlocal reaction

  1. García-Melián, J. 11
  2. Sabina De Lis, J.C. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Nonlinear Analysis, Theory, Methods and Applications

ISSN: 0362-546X

Año de publicación: 2012

Volumen: 75

Número: 5

Páginas: 2774-2792

Tipo: Artículo

DOI: 10.1016/J.NA.2011.11.020 SCOPUS: 2-s2.0-84855541292 GOOGLE SCHOLAR
Fuente de los datos: Scopus